MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BCI CAPNOGRAPHY MONITOR, CAPNOCHECK II, MODEL 8400; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

SMITHS MEDICAL ASD, INC. BCI CAPNOGRAPHY MONITOR, CAPNOCHECK II, MODEL 8400; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Catalog Number 8400
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the customer reported issue ¿message new tidal co2 module and cracking in the plastic screen module¿ was confirmed and the issues were caused by a defective main board and a plastic piece between the front widow and the liquid crystal display (lcd) display.The repair activities included removing the identified plastic piece, replacing defective main board, and replacing naphion tubing as a preventative maintenance (pm).The device passed all testing after the repairs.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.
 
Event or Problem Description
It was reported that it is displaying message new tidal co2 module, and cracking in the plastic screen module.There is no patient involvement.

Brand Name
BCI CAPNOGRAPHY MONITOR, CAPNOCHECK II, MODEL 8400
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22031707
Report Number3012307300-2025-05772
Device Sequence Number18182822
Product Code CCK
UDI-Device Identifier10610586036354
UDI-Public(01)10610586036354(11)170727
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K991086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Initial Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown